MathSciNet Relay Station
MathSciNet bibliographic data
MR887514 (88f:32052) 32E25 (32A15 46J20)
Meise, Reinhold; Taylor, B. Alan Splitting of closed ideals in $({\rm DFN})$-algebras of entire functions and the property $({\rm DN})$. Trans. Amer. Math. Soc. 302 (1987), no. 1, 341–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement